# SDR SWAA2021062185543

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1007-1016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIN TO BODY SKATE ANGLE IS CHAFED AT B.S. 1007-1016; R.B.L. 14; W.L. 306.5.  FIN TO BODY SKATE ANGLE IS CHAFED.   FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOUND IN SRM.  LOCATED AND DRILLED NEW SKATE ANGLE IAW SRM 51-40-05-0G-0.  INSTALLED NEW SKATE ANGLE IAW SRM 51-40-02-0G-0 AND DWG 147A0030.  APPLIED ABRASION RESISTANT TEFLON COATING ON NEW SKATE ANGLE IAW SOPM 20-44-01.
